# SDR 04FDEA00032

- Difficulty date: January 5, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727-200
- Aircraft serial: 21330
- Aircraft time: 62,437 hours, 43,141 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PILLOWING STA 1110 - 1130 STR 28L.   REMOVED CORROSION FROM SKIN BS 1115 UNDER STR 28L AREA 1X2X.025 FROM   ORIGINAL .052  FOUND OUT OF LIMITS PER SRM 53-30-1. REMOVED CORROSION FROM STR 28L AREA 1X1 X 100 PERCENT MATERIAL LOSS AT BS 1115  FOUND OUT OF LIMITS PER SRM 53-10-1.  REPAIRED SKIN PER   SRM   53-30-03  FIG 3.  REPAIRED STRINGER 28L PER SRM 53-10-3  FIG 1
